# SDR DALA108169867

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Bs 750
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND ANGLE CRACKED AT TOP OF CTR FUEL TANK BS 750 RBL 44. REPAIRED IAW SRM 06-10-01, 51-70-05 FIGURE 2.
